# SDR WX0A2023073131807

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 45,825 hours, 37,939 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) APU AUTO SHUT DOWN IN FLIGHT / REPLACED LOW OIL PRESSURE SWITCH ON APU, LEAK AND OPS CHECK GOOD. IAW AMM 49-94-14 PB 401 CONF 16"
